Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new omitting types theorem


Author: Charles Steinhorn
Journal: Proc. Amer. Math. Soc. 89 (1983), 480-486
MSC: Primary 03C45; Secondary 03C15, 03C50
MathSciNet review: 715871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An omitting types theorem for countable models of superstable theories containing an infinite set of indiscernibles is proved. Various corollaries and applications are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C45, 03C15, 03C50

Retrieve articles in all journals with MSC: 03C45, 03C15, 03C50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0715871-9
PII: S 0002-9939(1983)0715871-9
Article copyright: © Copyright 1983 American Mathematical Society